# SDR SWAA2021010737015

- Difficulty date: December 16, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY EMERGENCY EXIT LIGHT LENS IS BROKEN.  REPLACED G1 GALLEY EMERGENCY EXIT LIGHT LENS, IAW AMM-33-51-01-960-802 ATAG# WN4451.
